# SDR HALA2011041700162

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,686 hours, 17,923 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING APU SURGE VALVE FILTER REPLACEMENT, FOUND SURGE DUCT (FLEXIBLE) TO HAVE HOLE IN IT.  REPLACED RUBBER FLEXIBLE DUCT TO APU SURGE VALVE REF AMM 49-53-01.  OPS CHECK GOOD.
